# SDR 2007UALA04997

- Difficulty date: December 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 70,017 hours, 8,684 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEATS 2J AFT, 4E FWD, 6GH FWD, 37ABC, 42ABC, AND 61ABC EMERGENCY LIGHTS ARE INOPERATIVE.  RELAMPED.
